# SDR DL73K982285

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6937307139
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

COCKPIT FIRE CONTROL PANEL SHORTED.  POPPING NOISE COMING FROM PEDESTAL AREA.  REMOVED AND REPLACED ENG/APU FIRE CONTROL MODULE.
